PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Solvable lattice sums and quadratic Dirichlet $L$-values

Volume 203 / 2022

Tao Wei, Xuejun Guo Acta Arithmetica 203 (2022), 227-238 MSC: Primary 11H06; Secondary 11F27. DOI: 10.4064/aa201104-31-8 Published online: 14 April 2022

Abstract

We study how to express the Epstein zeta functions of binary quadratic forms in terms of a finite number of quadratic Dirichlet $L$-values. We prove a conjecture raised by Zucker and Robertson in 1984.

Authors

  • Tao WeiDepartment of Mathematics
    Nanjing University
    Nanjing 210093, China
    e-mail
  • Xuejun GuoDepartment of Mathematics
    Nanjing University
    Nanjing 210093, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image